# SDR AALA201511209006

- Difficulty date: November 19, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 50,545 hours, 18,828 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C3108
- Condition: Inoperative
- Location: L3 Door
- Part time: 12,421 hours, 4,810 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID DOOR LT SLIDE PSI INDICATION INOPERATIVE.  REPLACED 3L DOOR INFLATION RESERVOIR & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 25-62-49.
